Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Leg swelling

My leg is swelling everyday did have a blood clot 10 days after surgery I am on warfarin now to keep from more blood clots I had history of blood clots so on blood thinning meds for the rest of my life now anybody have any ideas why my leg is still swelling up alos wearing a compression stocking


  • You need to see your doctor about the swelling. It could be a whole host of things causing it. As I'm sure you know, blood clots are nothing to take lightly. Being on Warfarin can be a game changer as well. Really your doc is the only one who can determine where the swelling is coming from.
    Several Epidurals, L4-S1 360 ALIF, Numerous Facet Joint Injections, RFA x2
  • As EMS guy said, having a blood clot previously and being on a blood thinner does make it different......you do need to see your doctor. That part was missing from your previous post.......swelling in the legs is relatively common post op, but for someone with a history of blood clots, and recent ones, on blood thinning medications, you need to have it checked out by your doctor, sooner, rather than later.
Sign In or Register to comment.